# SDR SWAA2023020291259

- Difficulty date: January 12, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 747 AFT CARGO COMPARTMENT 2023-37234<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00H7L8K;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00H7L8K
